MathSciNet Relay Station
MathSciNet bibliographic data
MR805256 (87b:30058) 30E05 (46E20)
Donoghue, William F., Jr. Another extension of Loewner's theorem. J. Math. Anal. Appl. 110 (1985), no. 2, 323–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement